MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. LANCE EXTERNAL HEX. IMPLANT DIA. 3.75 L 13MM; IMPLANT, ENDOSSEOUS, ROOT-FORM

MIS IMPLANTS TECHNOLOGIES LTD. LANCE EXTERNAL HEX. IMPLANT DIA. 3.75 L 13MM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number EF5-13375
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Because a serious injury resulted.This event is reportable, per 21 cfr part 803.The device was not evaluated, because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.This mdr is being submitted as a part of a retrospective review and remediation effort, based on enhancements and harmonization made to the company's complaint handling processes.There is no change to device performance or to the device risk profile.A capa has been opened to manage the actions related to remediation of complaint files and any required mdr reporting.This retrospective review covers the date range of 04/06/2022 - 07/28/2024.
 
Event or Problem Description
It was reported, that a patient experienced a dental implant loss.Day of surgery, 0-4 weeks from surgery.

Brand Name
LANCE EXTERNAL HEX. IMPLANT DIA. 3.75 L 13MM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o.box 7
bar lev industrial park
ha zafon, 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o.box 7
bar lev industrial park
ha zafon, 20156 00
IS   2015600
Manufacturer Contact
dan eagar
22 w. philadelphia st.
suite 60w
york, PA 17401
MDR Report Key20165374
Report Number3004203816-2022-03185
Device Sequence Number17970199
Product Code DZE
UDI-Device Identifier07290108991956
UDI-Public07290108991956
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K040807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEF5-13375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date09/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown